# SDR DXTA200500846

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N721QS
- Make and model: Gulstm 200
- Aircraft serial: 092
- Aircraft time: 994 hours, 604 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLATS AND FLAPS INTERMITTANT AFTER TAKEOFF, SELECTED FLAPS, SLATS & KRUEGERS UP.  FLAPS STAYED AT 20 DEGREES, SLATS STAYED DOWN AND KRUEGER'S RETRACTED.  ALSO HAD THE FOLLOWING ICAS MSG SLAT/FLAP MAINTEN.  ITEM IS UNDER INVESTIGATION.
